Fillers and Pain/Headache After Juvederm Injections
It is very unlikely that Juvederm is causing your headaches and swelling of a lymph node. I suggest following up with your board certified dermatologist for further evaluation. Best, Dr. Emer
Juvederm the Cause of Painful Lymph Node?
Highly unlikely that the Juvederm injection is related to the painful lymph node or the headaches. More likely it's from the teeth cleaning. Teeth cleaning can release bacteria and a small opening in the mucosa can lead to your lymph nodes taking action to clear the bacteria.
Filler injection and headaches
Juvederm injection should not cause the symptoms you are describing. Actually it maybe more likely that the infection or lymphnode is related to the dental cleaning then the filler injection. That being said, I would recommend that you followup with your injector for an in person examination, at which time he/she can determine that everything with regards to the filler is alright.